zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Edge fault tolerance of super edge connectivity for three families of interconnection networks. (English) Zbl 1263.68030
Summary: Let $G = (V, E)$ be a connected graph. $G$ is said to be super edge connected (or super-$\lambda $ for short) if every minimum edge cut of $G$ isolates one of the vertex of $G$. A graph $G$ is called $m$-super-$\lambda $ if for any edge set $S \subseteq E(G)$ with $\mid S\mid \leq m$, $G-S$ is still super-$\lambda $. The maximum cardinality of $m$-super-$\lambda $ is called the edge fault tolerance of super edge connectivity of $G$. In this paper, we discuss the edge fault tolerance of super edge connectivity of three families of interconnection networks.

MSC:
68M15Reliability, testing and fault tolerance computer systems
05C40Connectivity
68R10Graph theory in connection with computer science (including graph drawing)
WorldCat.org
Full Text: DOI
References:
[1] Balbuena, C.; Cera, M.; Dinez, A.; Garca-Vzquez, P.; Marcote, X.: On the edge-connectivity and restricted edge-connectivity of a product of graphs, Discrete appl. Math. 155, No. 18, 2444-2455 (2007) · Zbl 1127.05058 · doi:10.1016/j.dam.2007.06.014
[2] Bauer, D.; Boesch, F.; Suel, C.; Tindell, R.: Connectivity extremal problems and the design of reliable probabilistic networks, The theory and application of graphs (1981) · Zbl 0469.05044
[3] Bondy, J. A.; Murty, U. S. R.: Graph theory with applications, (1976) · Zbl 1226.05083
[4] Chen, Y. C.; Tan, J. M.: Restricted connectivity for three families of interconnection networks, Appl. math. Comput. 188, 1848-1855 (2007) · Zbl 1120.68079 · doi:10.1016/j.amc.2006.11.085
[5] Chen, Y. C.; Tan, J. M.; Hsu, L. H.; Kao, S. S.: Super-connectivity and super-edge-connectivity for some interconnection networks, Appl. math. Comput. 140, 245-254 (2003) · Zbl 1025.05037 · doi:10.1016/S0096-3003(02)00223-0
[6] Cheng, E.; Lesniak, Linda; Lipman, Marc J.; Liptk, L.: Conditional matching preclusion sets, Inform. sci. 179, 1092-1101 (2009) · Zbl 1221.05265 · doi:10.1016/j.ins.2008.10.029
[7] Dally, W. J.: Performance analysis of k-ary n-cube interconnection networks, IEEE trans. Comput. 39, 775-785 (1990)
[8] Esfahanian, A. H.; Hakini, S. L.: On computing a conditional edge connectivity of a graph, Inform. process. Lett. 27, 195-199 (1988) · Zbl 0633.05045 · doi:10.1016/0020-0190(88)90025-7
[9] Esfahanian, A. H.: Generalized measures of fault tolerance with application to n-cube networks, IEEE trans. Comput. 38, No. 11, 1586-1591 (1989)
[10] Fábrega, J.; Fiol, M. A.: Extraconnectivity of graphs with large girth, Discrete math. 127, 163-170 (1994) · Zbl 0797.05058 · doi:10.1016/0012-365X(92)00475-7
[11] Fiol, M. A.: On super-edge-connected digraphs and bipartite digraphs, J. graph theory 16, 169-176 (1992) · Zbl 0769.05062 · doi:10.1002/jgt.3190160603
[12] Hellwig, A.; Volkmann, L.: Sufficient conditions for graphs to be $\lambda ^{\prime}$-optimal, super-edge-connected, and maximally edge-connected, J. graph theory 48, 228-246 (2005) · Zbl 1062.05084 · doi:10.1002/jgt.20053
[13] Hellwig, A.; Volkmann, L.: Maximally edge-connected and vertex-connected graphs and digraphs: a survey, Discrete math. 308, 3265-3296 (2008) · Zbl 1160.05038 · doi:10.1016/j.disc.2007.06.035
[14] Y.M. Hong, J.X. Meng, Z. Zhang, Edge fault tolerance of graphs with respect to super edge connectivity, Discrete Appl. Math. (2011), in press. · Zbl 1239.05108
[15] Lee, J. H.; Park, S. M.; Chwa, K. Y.: Recursive circulant: A new topology for multicomputer networks, , 73-80 (1994)
[16] Lesniak, L.: Results on the edge-connectivity of graphs, Discrete math. 8, 351-354 (1974) · Zbl 0277.05123 · doi:10.1016/0012-365X(74)90154-X
[17] Lin, S.; Wang, S.: Super p-restricted edge connectivity of line graphs, Inform. sci. 179, 3122-3126 (2009) · Zbl 1194.68172 · doi:10.1016/j.ins.2009.05.005
[18] Liu, J.; Meng, J. X.: Super-connected and super-arc-connected Cartesian product of digraphs, Inform. process. Lett. 108, 90-93 (2008) · Zbl 1189.05151 · doi:10.1016/j.ipl.2008.04.006
[19] Wang, S.; Yuan, Jun; Liu, A.: K-restricted edge connectivity for some interconnection networks, Appl. math. Comput. 201, 587-596 (2008) · Zbl 1152.05344 · doi:10.1016/j.amc.2007.12.055
[20] Wang, S. Y.; Lin, S. W.: Sufficient conditions for a graph to be super restricted edge-connected, Networks 51, 200-209 (2008) · Zbl 1143.05050 · doi:10.1002/net.20217
[21] Wang, S. Y.; Lin, S. W.; Li, C. F.: Sufficient conditions for super k-restricted edge connectivity in graphs of diameter 2, Discrete math. 309, 908-919 (2009) · Zbl 1162.05029 · doi:10.1016/j.disc.2008.01.037
[22] Wu, X.; Latifi, S.: Substar reliability analysis in star networks, Inform. sci. 178, 2337-2348 (2008) · Zbl 1146.68348 · doi:10.1016/j.ins.2007.11.015
[23] Zhang, Z.; Yuan, J. J.: A proof of an inequality concerning k-restricted edge connectivity, Discrete math. 304, 128-134 (2005) · Zbl 1081.05060 · doi:10.1016/j.disc.2005.04.020
[24] Zhang, Z.; Yuan, J. J.: Degree conditions for restricted-edge connectivity and isoperimetric-edge-connectivity to be optimal, Discrete math. 307, 293-298 (2007) · Zbl 1177.05067 · doi:10.1016/j.disc.2006.06.028
[25] Zhang, Z.: Sufficient conditions for restricted-edge-connectivity to be optimal, Discrete math. 307, 2891-2899 (2007) · Zbl 1134.05047 · doi:10.1016/j.disc.2007.01.016
[26] Zhu, Q.; Xu, J. -M.; Hou, X.; Xu, M.: On reliability of the folded hypercubes, Inform. sci. 177, 1782-1788 (2007) · Zbl 1115.68034